# SDR 9501511221

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46579
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Manifold Light
- Condition: Illuminated
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB, THE NR 3 MANIFOLD FAIL LIGHT ILLUMINATED, AND THE PNEUMATIC PRESSURE ROSE TO 20 PSI.  DUMPED 18,000 POUNDS OF FUEL AND RETURNED TO HNL.  MANUALLY SHUT OFF THE PRESSURE REGULATOR VALVE AND DEFERRED THE NR 3 MANIFOLD SYSTEM PER MEL 36-1F.
